MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL

INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL
Model Number 480440-07
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The synchroseal has been returned and evaluated by the failure analysis (fa) team.The instrument was found to have a broken snake wrist cable at the distal end.The broken cable did not affect functionality or intuitive motion.Failure analysis found the failure of cut electrode.Thermal damage to be related to the customer reported complaint.Visual inspection found the cut electrode to have an indented surface of the electrode.There was no material missing.This causes the jaws to pass energy inconsistently to the tissue.The instrument was placed on in house system and passed engagement and recognition tests.The seal test was performed and passed 3 out 3 attempts.Review of the msc logs showed one "e-100 error: recoverable error: instrument cut electrodes shorted".Energy logs showed one "cut electrodes shorted." root cause is attributed to component failure.The instrument was found to have the jaw cover torn.The tears measured roughly 0.1725" x 0.1260".The jaw cover torn and there may be missing pieces, but the size of the missing pieces cannot be confirmed.There are no signs of thermal damage present at the end of any tears of the jaw cover.Root cause is attributed to component susceptibility to damage.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the 8mm synchroseal had a frayed cable.The procedure was completing as planned with no reported injury.

Brand Name
DA VINCI ENERGY
Common Device Name
SYNCHROSEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24848728
Report Number2955842-2026-21234
Device Sequence Number5790294
Product Code NAY
UDI-Device Identifier10886874117306
UDI-Public(01)10886874117306(10)K10250807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480440-07
Device Catalogue Number480440
Device Lot NumberK10250807 0390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown